# SDR 2002FA0000211

- Difficulty date: January 28, 2002
- Submitted: February 19, 2002
- Operation: General aviation
- Aircraft: N689AE
- Make and model: Cessna 441
- Aircraft serial: 4410281
- Engine: Garrtt TPE331*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: NAS561P628
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,026 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PIN FAILURE ON AIRCRAFT, PINS WERE REMOVED FOR INSPECTION AND THE LEFT TO THE POINT OF FAILURE .  THE FORWARD PIN ON THE RIGHT SIDE WAS INTACT BUT SHOWING SIGNS OF SHEARING.  ALL FOUR MAIN LANDING GEAR PIVOT SLOTTED PINS WERE REPLACED WITH NEW NAS561P628.
